# SDR AALA201808029010

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 10,647 hours, 4,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Asssit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE WAS LOW,  1,000 PSI.  SERVICED THE L2 DOOR ASSIST BOTTLE PRESSURE IAW 52-10-00.  NO LEAKS NOTED.
